# SDR ZESA2008002

- Difficulty date: February 28, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N824CB
- Make and model: Cessna 550
- Aircraft serial: 5500824
- Aircraft time: 3,664 hours, 3,852 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65414204
- Part serial: AC00035
- Condition: Defective
- Location: Rt Mlg
- Part time: 3,664 hours, 3,852 cycles
- Component: Mlg, Cessna
- Component part number: 65414102
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED AFTER LANDING GEAR WAS SELECTED UP, GEAR WARNING LIGHT AND HYDRAULIC ON LIGHT WERE ON.  SELECTED GEAR DOWN, HAD THREE GREEN DOWN AND LOCKED INDICATION.  WENT BACK TO ORIGINAL AIRPORT AND LANDED UNEVENTFULLY.  JACKED AIRCRAFT SWUNG GEAR AND FOUND THAT RIGHT MAIN LANDING GEAR OLIO STRUT WAS NOT FULLY EXTENDED, MISALIGNING THE UPLOCK ROLLER TO SWITCH.  REPLACED OLIO STRUT WITH A SERVICEABLE UNIT.
